Accessibility navigation


Small time one-sided LIL behavior for Lévy processes at zero

Savov, M. (2010) Small time one-sided LIL behavior for Lévy processes at zero. Journal of Theoretical Probability, 23 (1). pp. 209-236. ISSN 0894-9840

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10959-008-0202-6


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:29298
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation